# SDR SWIA2020090852315

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 42,519 hours, 36,241 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 485283, CAPTAIN SIDE WINDSHIELD LOOKS LIKE IT IS DELAMINATING BEYOND LIMITS. FLIGHT 5307 - FILED CLOSED.  REMOVED AND REPLACED THE CAPTAINS SIDE WINDOW IAW AMM AND TASK CARD.  OPERATIONS CHECK GOOD AT THIS TIME, NO LEAKS NOTED AT THIS TIME.
